A Fiorinal addiction can lead to an overdose which can be very harmful to the body or even fatal in some cases. If someone you know is showing dependency signs on the drug or has recently overdosed, it’s important to seek professional treatment for their addiction right away. USA Today has stated that thousands of Americans die from painkiller overdose each year and that the number has tripled in the last decade. Treatment can help patients’ overcome addiction and live drug-free lives.
What Is Fiorinal?
Fiorinal is a drug that is used to relieve the discomfort of pain. The drug is also used as an anti-inflammatory and to reduce fevers. The pill contains caffeine, butalbital and aspirin. It’s classified as a barbiturate and works to interrupt and reduce the speed of impulses from the brain to the central nervous system. This causes the body to relax. Headaches, muscle aches and high body temperature are just a few of the symptoms treated with this medication.
What Causes a Fiorinal Overdose?
Taking too much of the medication at one time can cause a Fiorinal overdose. Taking too much at different times of the day can also cause an overdose, along with taking multiple medications at the same time that also contain butalbital, caffeine or aspirin. When someone’s body becomes accustomed to the medication and it doesn’t work as well to treat their symptoms, they may react by taking more than what’s directed causing and then overdose. Others may not be aware of what their current medications have as active ingredients and may accidentally overdose. If someone you know has overdosed on Fiorinal, dial 911 immediately.
Overdose Symptoms and Treatment
Signs of an overdose on Fiorinal include fainting, dizziness, nausea, increased heart rate, vomiting, loss of consciousness, breathing slowly, seizures, confusion, feeling weak, being overly tired, going into a coma and more. Anyone who is experiencing any of these problems should seek professional medical treatment right away. Fiorinal overdose treatment needs to be administered immediately in order for the victim to have hopes of a full recovery. Often the person may be forced to have their stomach pumped to get rid of the excess drugs in the body or could need other forms of treatment at a medical center.
Symptoms of Addiction
The symptoms and signs of addiction will vary in patients. The addict may be seen taking the drugs more often than what is recommended on the bottle or taking too many pills at a time. The person may get moody or display strange behavior when going without the drug and may insist on getting the drug on demand. Getting headaches or anxiety when going without the Fiorinal may also be a warning sign that the person has an addiction.
Addiction Treatment Options
“The best Fiorinal addiction treatment occurs is an inpatient care center.”The best Fiorinal addiction treatment occurs is an inpatient care center. Here the patient will be cut off from the drug, or their daily dosages will be lowered until the weaning-off process is complete. Seeking professional medical rehabilitation is the best way to get treatment for addiction. Common symptoms patients may experience during detox include:
Without treatment, the chances of a relapse increase, which is why finding the best addiction treatment center is vital.
Recognizing Fiorinal overdose symptoms promptly is important to save your life or someone else’s life. Finding a medical center for immediate care and also a treatment center for post emergency care is going to help the patient get off the drug and fight their addiction. According to the New York Times, the longer a patient is in treatment, the more successful the treatment will be. Dedication from the patient, love and support from family members and friends, and time will help to fight addiction. Call us today at 1-888-287-0471 for more information on how to get clean.